MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. AIRWAY MOBILESCOPE

AIZU OLYMPUS CO., LTD. AIRWAY MOBILESCOPE
Model Number MAF-GM2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
This is an olympus loaner device.During maintenance inspection of the device, it was observed that the metal receiver of the forceps mouthpiece was detached.There is no patient involvement.
 
Additional Manufacturer Narrative
The device is returned and an evaluation completed for it.The user¿s complaint was confirmed.Upon inspection of the device, it was observed that the metal receiver of the forceps mouthpiece was detached.This is attributed to physical stress.Other observations for the device are insufficient angle and noise in camera unit rotation.Evaluation is ongoing.Supplemental report(s) will be submitted when any relevant new information is available.
 
Additional Manufacturer Narrative
The become aware date (g3) that was corrected to sep 12, 2022, is being reverted back to sep 25, 2022, that was submitted with the initial mdr.The become aware date of sep 25, 2022, is correct.This supplemental report is being submitted to provide this information.
 
Additional Manufacturer Narrative
There is more information on the device evaluation.Correction is being made to the become aware date (g3) of the initial mdr.This supplemental report is being submitted to provide this information.The g3 value of the initial mdr should be sep 12, 2022, and not sep 25, 2022.Device history record review indicates that the device was manufactured and tested in accordance with all applicable procedures and met all final product release criteria at the time of shipping.Per the latest repair history the device distal end insertion unit was replaced on july 15, 2022.The root cause of the event cannot be conclusively determined.It is likely that the defect was caused by stress of repeated use, external factors, or handling.

Brand Name
AIRWAY MOBILESCOPE
Common Device Name
AIRWAY MOBILESCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer Contact
masaharu hirose
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8-520
JA   965-8520
426422891
MDR Report Key15638960
Report Number9610595-2022-03112
Device Sequence Number12229389
Product Code EOQ
UDI-Device Identifier04953170407208
UDI-Public04953170407208
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMAF-GM2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2022
Supplement Date Received by Manufacturer10/24/2022
11/25/2022
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date11/18/2022
12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown